# SDR CA111109008

- Difficulty date: November 9, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Grob G 120A
- Engine: Lyc AEIO540D4D5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Clamp
- Part number: RSGU11312W5
- Condition: Out Of Position
- Location: Wire Bundle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE UPPER AFT SCREW RETAINING PANEL 120A-2812 WAS FOUND TOUCHING A WIRING BUNDLE LOCATED BEHIND THE CENTER CONSOLE PANEL (120A-2880).  REPLACED AND REPOSITIONED THE CLAMP (RSGU 1.13/12-W5-SILICON) WITH CLAMP (RSGU-15/15-W6). THIS ALLOWED THE SCREW TO BE INSTALLED WITHOUT TOUCHING THE WIRING BUNDLE.
